Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Stillnumb
Member

Reged: 12/15/11
Posts: 17
GI issues and Complera
      09/04/12 08:09 PM

i switched from Aptrila to Complera about 4 weeks ago and I've experience terrible stomach issues every since - bloating, cramping, having to go at a moments notice, etc. I've been living on Imodium for 4 weeks - just wondering if anyone else has experienced the same thing and how did you make it go away. i switched off of Aptrila because the dizziness and sleeplessness were doing me in. I've always been one of thosepeople who would have caught a cold if someone sneezed in a room even before I became poz so its not surprising that my system is being so sensitive. Anyways, any advise anyone has would be great

(if you are newly poz - don't freak out reading this - my sensitivity to meds isn't the norm)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* GI issues and Complera Stillnumb 09/04/12 08:09 PM
. * Re: GI issues and Complera riverprincessModerator   01/14/13 07:32 PM
. * Re: GI issues and Complera AboutTimex   01/14/13 01:16 AM
. * Re: GI issues and Complera UPDATE Stillnumb   12/04/12 10:05 PM
. * Re: GI issues and Complera UPDATE riverprincessModerator   12/05/12 09:27 AM
. * Re: GI issues and Complera riverprincessModerator   09/08/12 02:11 PM
. * Re: GI issues and Complera nwkmateo   09/11/12 11:57 PM
. * Re: GI issues and Complera coqui00623   01/31/13 04:48 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2734

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3